# SDR DALA2021080504463

- Difficulty date: July 20, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 78,661 hours, 24,478 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 ON ARRIVAL FOUND DENT ON LEFT HORIZONTAL APPROX 87.75" FROM INBOARD. CORRECTIVE ACTION: NO DELAM NOTED. TEMP REPAIR ACCOMPLISHED PER ERA 592939-14, REV ORIG. REPLACED PANEL PER B757 AMM 55-15 IAW SEC III PER ERA 592939-14 REV A . (7801678)
